# SDR AUS20020089

- Difficulty date: February 8, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 60130011
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER RATIO ACTUATOR FAULTY.
